Nonlinear commutators for the fractional p-Laplacian and applications

Schikorra, Armin. (2016) Nonlinear commutators for the fractional p-Laplacian and applications. Mathematische Annalen, 366 (1-2). pp. 695-720.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/40309/

Downloads: Statistics Overview


We prove a nonlinear commutator estimate concerning the transfer of derivatives onto testfunctions for the fractional p-Laplacian. This implies that solutions to certain degenerate nonlocal equations are higher differentiable. Also, weakly fractional p-harmonic functions which a priori are less regular than variational solutions are in fact classical. As an application we show that sequences of uniformly bounded n/s -harmonic maps converge strongly outside at most finitely many points.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Schikorra, Armin
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:21 Jun 2018 14:53
Deposited On:03 Nov 2017 08:28

Repository Staff Only: item control page